In this paper, the authors investigate the initial coefficient bounds for a new generalized subclass of analytic functions related to Sigmoid functions. Also, the relevant connections with the famous classical Fekete?Szegö inequality for these classes are discussed.
Analytic functions, modified Hadamard product, Sigmoid function, Fekete-Szegö inequality
KAMALİ, MUHAMMET; ORHAN, HALİT; and ÇAĞLAR, MURAT
"The Fekete-Szegö inequality for subclasses of analytic functions related to modified Sigmoid functions,"
Turkish Journal of Mathematics: Vol. 44:
3, Article 28.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss3/28